MAUDE Adverse Event Report: LIVANOVA USA INC MALL PERIC SUMP 1/4 CONN; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYPASS

LIVANOVA USA INC MALL PERIC SUMP 1/4 CONN; SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYPASS
Model Number SU-20802
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Livanova usa received a report of a malfunction with a livanova suction tip catheter sumps.No further information was provided.
 
Additional Manufacturer Narrative
A.1.-a.5.Patient involvement or information were not provided.H.10.Livanova usa manufactures the sumps, flexible and malleable sump with wire-wound tip.The incident occurred in united states.Livanova is following up with the customer to obtain further information.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Despite requested, no additional information was received on the present event.Considering that, the week before receiving information on the present event, livanova was made aware by the same customer of an event related to the same cannula item code (but different lot), it cannot be excluded that the reported malfunction is related to the same issue of the previous event (reported under mfr report number 1718850-2023-00028).That event alleged to an off-label use.In the instruction for use of the suction sump su-20x02, there is the following warning: ¿do not place the suction sump through the leaflets of a valve as damage to the valve may occur¿.To prevent reoccurrence, livanova has concluded to enhance the visibility of the above warning by repeating the warning also in a label applied to the peel pouch/primary sterile barrier.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See intial report.

Brand Name
MALL PERIC SUMP 1/4 CONN
Common Device Name
SUCKER, CARDIOTOMY RETURN, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
arvada CO 80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key17009352
Report Number1718850-2023-00030
Device Sequence Number15342162
Product Code DTS
UDI-Device Identifier00803622105883
UDI-Public(01)00803622105883(240)SU-20802(17)230731(10)2019500125
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberSU-20802
Device Lot Number2019500125
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown